# SDR P5CA2019100750205

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,324 hours, 3,958 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 65B478662
- Part serial: NSN
- Condition: Damaged
- Location: Vibration Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 IS INDICATING INTERMITTENT VIBRATION READING FROM THE CORE MOUNTED ACCELEROMETER PER W/O 57411.( REMOVED & REPLACED VIBRATION WIRE HARNESS FROM D4208P TO D10986. ENG RUN, NO FAULT DETECTED, AND AVM BITE TEST CHECKED OK PER WDM 77-31-11, AMM 71-00-00-201, & AMM 77-31-00/501.      REF: EO1977A015-001   )
